Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 63, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Sep 10, 2012, 3:29 PM EDT. It took effect at Sep 10, 2012, 10:49 PM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2012, 3:29 PM EDT (19:29 UTC)
- In effect from
- Sep 10, 2012, 10:49 PM EDT
- Expired
- Sep 12, 2012, 4:48 PM EDT
- In force
- 42 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
606 WHUS73 KGRR 101929 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 329 PM EDT MON SEP 10 2012 LMZ846>849-110330- /O.NEW.KGRR.SC.Y.0063.120911T1200Z-120912T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 329 PM EDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 6 AM EDT WEDNESDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
799 WHUS73 KGRR 110249 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1049 PM EDT MON SEP 10 2012 LMZ845-111100- /O.EXB.KGRR.SC.Y.0063.120911T0800Z-120912T1000Z/ SOUTH HAVEN TO HOLLAND MI- 1049 PM EDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 6 AM EDT WEDNESDAY. * WINDS...SOUTHEAST 5 TO 15 KNOTS BECOMING SOUTH 10 TO 20 KNOTS LATE TONIGHT. SOUTH 15 TO 25 KNOTS TUESDAY. * WAVES...1 TO 2 FEET BUILDING TO 3 TO 5 FEET TOWARD DAYBREAK AND CONTINUING ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847>849-111100- /O.EXT.KGRR.SC.Y.0063.120911T0249Z-120912T1000Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1049 PM EDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS...SOUTH 10 TO 20 KNOTS BECOMING SOUTHWEST 20 TO 25 KNOTS TOWARD DAYBREAK. SOUTH 20 TO 25 KNOTS TUESDAY. * WAVES...3 TO 5 FEET TONIGHT...4 TO 6 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846-111100- /O.EXT.KGRR.SC.Y.0063.120911T0800Z-120912T1000Z/ HOLLAND TO GRAND HAVEN MI- 1049 PM EDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TUESDAY TO 6 AM EDT WEDNESDAY... * WINDS...SOUTH 5 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS TOWARD DAYBREAK. SOUTH 15 TO 25 KNOTS TUESDAY. * WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT AND CONTINUING ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
556 WHUS73 KGRR 110802 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 402 AM EDT TUE SEP 11 2012 LMZ847>849-111615- /O.EXT.KGRR.SC.Y.0063.000000T0000Z-120912T2300Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 402 AM EDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS INCREASING TO 30 KNOTS. SOUTH 15 TO 25 KNOTS TONIGHT. * WAVES...4 TO 6 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845-846-111615- /O.EXT.KGRR.SC.Y.0063.000000T0000Z-120912T2300Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- 402 AM EDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT WEDNESDAY... * WINDS...SOUTH 20 TO 25 KNOTS TODAY....15 TO 25 KNOTS TONIGHT. * WAVES...3 TO 6 FEET TODAY...2 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
530 WHUS73 KGRR 111405 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1005 AM EDT TUE SEP 11 2012 LMZ845>849-112215- /O.CON.KGRR.SC.Y.0063.000000T0000Z-120912T2300Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1005 AM EDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS INCREASING TO 30 KNOTS. SOUTH 15 TO 25 KNOTS TONIGHT. * WAVES...4 TO 6 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
934 WHUS73 KGRR 111952 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 352 PM EDT TUE SEP 11 2012 LMZ845>849-120400- /O.CON.KGRR.SC.Y.0063.000000T0000Z-120912T2300Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 352 PM EDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT WEDNESDAY... * WINDS...SOUTH TO 30 KNOTS INTO MIDDAY WEDNESDAY THEN WINDS DECREASING TO 15 TO 25 KNOTS BY AFTERNOON. * WAVES...3 TO 5 FEET INTO WEDNESDAY AFTERNOON...DECREASING TO 1 TO 3 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
004 WHUS73 KGRR 120228 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1028 PM EDT TUE SEP 11 2012 LMZ845>849-121030- /O.CON.KGRR.SC.Y.0063.000000T0000Z-120912T2300Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1028 PM EDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS REST OF TONIGHT AND WEDNESDAY. * WAVES...3 TO 6 FEET REST OF TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
137 WHUS73 KGRR 120817 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 417 AM EDT WED SEP 12 2012 LMZ846>849-121630- /O.EXT.KGRR.SC.Y.0063.000000T0000Z-120913T0200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 417 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS TODAY. SOUTH 10 TO 15 KNOTS TONIGHT VEERING NORTH NORTHWEST 5 TO 15 KNOTS TOWARD DAYBREAK. * WAVES...3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845-121630- /O.EXT.KGRR.SC.Y.0063.000000T0000Z-120912T1700Z/ SOUTH HAVEN TO HOLLAND MI- 417 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS...SOUTH 15 TO 20 KNOTS TODAY. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
483 WHUS73 KGRR 121438 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1038 AM EDT WED SEP 12 2012 LMZ845-122100- /O.EXT.KGRR.SC.Y.0063.000000T0000Z-120912T2100Z/ SOUTH HAVEN TO HOLLAND MI- 1038 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...SOUTH 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS TONIGHT. * WAVES...3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>849-122245- /O.CON.KGRR.SC.Y.0063.000000T0000Z-120913T0200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1038 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS TONIGHT VEERING NORTH 10 TO 20 KNOTS TOWARD DAYBREAK. * WAVES...4 TO 6 FEET...SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
958 WHUS73 KGRR 121928 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 PM EDT WED SEP 12 2012 LMZ846>849-130200- /O.CON.KGRR.SC.Y.0063.000000T0000Z-120913T0200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 328 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS TONIGHT VEERING NORTH 10 TO 20 KNOTS TOWARD DAYBREAK. * WAVES...4 TO 6 FEET...SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845-122100- /O.CON.KGRR.SC.Y.0063.000000T0000Z-120912T2100Z/ SOUTH HAVEN TO HOLLAND MI- 328 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...SOUTH 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS TONIGHT. * WAVES...3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
737 WHUS73 KGRR 122048 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 448 PM EDT WED SEP 12 2012 LMZ846>849-130200- /O.CAN.KGRR.SC.Y.0063.000000T0000Z-120913T0200Z/ /O.NEW.KGRR.SC.Y.0064.120912T2100Z-120913T0200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 448 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS...SOUTH 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS TONIGHT VEERING NORTH 10 TO 20 KNOTS TOWARD DAYBREAK. * WAVES...4 TO 6 FEET...SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845-122200- /O.CAN.KGRR.SC.Y.0063.000000T0000Z-120912T2100Z/ SOUTH HAVEN TO HOLLAND MI- 448 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO DECREASE OVERNIGHT. $$ OSTUNO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 1:20 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Sep 10, 1:20 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 120 PM EDT MON SEP 10 2012 LATEST UPDATE...AVIATION... .SYNOPSIS... ISSUED AT 336 AM EDT MON SEP 10 2012 COMFORTABLE WARM SUNNY DAYS AND COOL NIGHTS WILL BE THE NORM FOR THE FIRST HALF OF THE WEEK. WE WILL SEE A GRADUALLY WARM UP WITH TEMPS INTO THE LOW TO MID 80S BY WEDNESDAY. HIGH PRESSURE WILL KEEP THE REGION DRY UNTIL A COLD FRONT REACHES THE AREA LATE THURSDAY AND INTO FRIDAY. && .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 336 AM EDT MON SEP 10 2012 LITTLE WEATHER CONCERNS THROUGH THE SHORT TERM. SURFACE HIGH PRESSURE WILL DRIFT ACROSS THE GREAT LAKES TODAY. THEN AN UPPER RIDGE EXPANDS OVER THE REGION INTO WEDNESDAY. LARGE SCALE SUBSIDENCE WILL LEAD TO MOSTLY CLEAR CONDITIONS. THIS WILL SET THE STAGE FOR LARGE DIURNAL TEMP SWINGS...ALTHOUGH A GRADUAL WARM UP IS EXPECTED. ONLY MINOR CHANGE TO THE EXISTING FORECAST WAS TO INCREASE MIN TEMPS ON TUESDAY NIGHT SLIGHTLY. BY THEN A RETURN FLOW WILL BE REALIZED AND THE ADDITIONAL OVERNIGHT MIXING SHOULD KEEP TEMPS A BIT WARMER. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 336 AM EDT MON SEP 10 2012 SW FLOW WAA ON THE BACK SIDE OF HIGH PRESSURE WILL ALLOW MAX TEMPS TO REACH THE LOW TO MID 80S AGAIN THURSDAY. A FAIRLY WEAK LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING A SLIGHT CHANCE OF SHOWERS PERHAPS AS EARLY AS THURSDAY AFTERNOON WELL TO THE NORTH OF I-96. A LITTLE BETTER CHC FOR SHOWERS WILL COME THURSDAY NIGHT AND FRIDAY. BEHIND THAT SYSTEM TEMPERATURES WILL RETURN TO NEAR NORMAL FOR NEXT WEEKEND WITH A CHANCE OF SHOWERS ESPECIALLY IF THE 00Z ECMWF VERIFIES SHOWING POTENTIAL FOR A CUTOFF UPPER LOW OVER OUR AREA... SIGNIFICANTLY DIFFERENT THAN 00Z GFS GUIDANCE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY) ISSUED AT 120 PM EDT MON SEP 10 2012 VFR CONDITIONS WILL PREVAIL THROUGH TUESDAY AFTERNOON. WINDS WILL BE OUT OF THE SOUTH AOB 10 KNOTS THROUGH TONIGHT. ON TUESDAY... THE WINDS WILL PICK UP OUT OF THE SOUTHWEST WITH GUSTS TO 25 KNOTS POSSIBLE AS A LOW PRESSURE SYSTEM APPROACHES THE REGION. THE STRONGEST WINDS WILL BE FELT AT THE NORTHERN TAF SITES... ESPECIALLY AT MKG AND GRR. && .MARINE... ISSUED AT 336 AM EDT MON SEP 10 2012 WILL CANCEL THE REST OF THE SCA SOUTH OF HOLLAND AS WINDS HAVE BECOME LIGHT. SOUTH SOUTHWEST WINDS WILL INCREASE LATER TONIGHT AS THE SURFACE HIGH DRIFTS AWAY. WILL LET THE DAY SHIFT ANALYZE THE EVENT AS IT APPEARS WAVES SHOULD NOT BUILD TO SCA CRITERIA UNTIL VERY LATE TONIGHT. HOWEVER CONFIDENCE IS FAIRLY HIGH WE WILL NEED A SCA AT SOME POINT INTO TUESDAY NORTH OF HOLLAND. CONDITIONS WILL LIKELY EXTEND INTO WEDNESDAY AS THE FLOW REMAINS PERSISTENT. && .HYDROLOGY... ISSUED AT 336 AM EDT MON SEP 10 2012 NO PCPN IS EXPECTED UNTIL THURSDAY AT THE EARLIEST. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...JK SHORT TERM...JK LONG TERM...LAURENS AVIATION...63 HYDROLOGY...JK MARINE...JK
Hazardous weather outlook, Sep 10, 5:01 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 501 AM EDT MON SEP 10 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-110915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 501 AM EDT MON SEP 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-110915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 501 AM EDT MON SEP 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.